Access Restriction

Author Chow, We-Min
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1980
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract The cycle time distribution of a cyclic queue with two exponential servers is derived. Results show that when the population size $\textit{N}$ is large enough, the cycle time distribution is not sensitive to the ratio of service rates and asymptotically approaches an Erlangian distribution. If service rates are identical, however, the cycle time has an exact Erlangian distribution for any $\textit{N}.$
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1980-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 27
Issue Number 2
Page Count 6
Starting Page 281
Ending Page 286

Open content in new tab

   Open content in new tab
Source: ACM Digital Library